U.S. doctors online nowAsk doctors free
Iraq
A 25-year-old male asked:

Hello, i am looking for help, i am hiv positive and i have been taking my medication for a year. i did an analysis 3 months ago and found that the virus has increased since my infection. it was 300 and now it is 800. can you advise me i have a child?

2 doctor answers3 doctors weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
It is not possible to prescribe you new medication or change your medication in this forum. Please consult with the doctor who has been treating you as you may need additional or different medication. Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Victor Nwanguma
Infectious Disease 21 years experience
It is possible that you have not been taken your HIV medicine every single day. That is the most common cause for the increase in HIV in your blood. If you have been taken the medicine every day for 1 year without missing a dose, it is likely that the virus has become resistant to your HIV medicine. See your HIV specialist to check for resistance. You may need new HIV medications
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 14, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.